Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Hiv causes Lipoatrophy ..not meds?
Oct 5, 2001

Are there any studies...supporting the theory that Hiv in of itself...may be the cause of Lipoatrophy???

Response from Dr. Bartlett

You have raised a very important point regarding lipodystrophy, that is, it occurred even before antiretroviral therapy was introduced. There are numerous descriptions of peripherl fat loss and centripedal fat accumulation from the early HIV epidemic. Therefore not all of the changes can be attributed to drugs.



Previous
Used to be a patient of yours ,I need your help.
Next
Bumps on the penis

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement